# SDR FDEA201901130124

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 70,246 hours, 25,747 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E503G2
- Part serial: 90C1070
- Condition: Failed
- Location: Autotrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON SELECTION OF THE THRUST TILE. AUTOTHROTTLES CAME UP NON SYMETRIC. REJECTED TAKE OFF IMMEDIATELY NO ENGINE ABNORMALITIES NOTED. REMOVED AND REPLACED TMC PER MM 22-31-01-4 AND OPS CHECK GOOD. ALSO PERFORMED SUCCESSFUL MCDP TESTS 30/40 AND RESET LLM TIMER REF MM 22-00-02-2.
